# SDR 00057

- Difficulty date: October 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 14,589 hours, 13,079 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: B-Nut
- Condition: Loose
- Location: Oil Press Xmiter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF RUN, CREW RECEIVED A LOW OIL PRESSURE LIGHT ON THE LT ENGINE AND ABORTED TAKEOFF.  AFTER CLEARING THE RUNWAY,   INDICATION WAS NORMAL. SHORTLY AFTER DEPARTING WITH INDICATIONS NORMAL,  THE LOW OIL PRESSURE LIGHT AGAIN ILLUMINATED.  THE CREW RETURNED TO DEPARTURE AIRPORT FOR MAINTENANCE.  MAINTENANCE TIGHTENED B-NUT ON THE HIGH PRESSURE LINE AT THE OIL PRESSURE TRANSMITTER, SERVICED AND RAN ENGINE FOR LEAKS, OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
